# SDR 95ZZZX4123

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Condition: Failed
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BY MT AND PT METHODS OF NDT, FOUND UPPER CARRIAGE-TO-LEVER PIN ASSY CRACKED IN THE HEAD-TO-SHANK RADIUS.  (NR 4 RT CARRIAGE.)  REF:  SSI 57-55-129.  REMOVED AND REPLACED OUTBOARD BOLT ON NR 4 RT FLAP TRACK CARRIAGE (UPPER CARRIAGE-TO-LEVER PIN).
